# SDR FDEA201510303445

- Difficulty date: October 30, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 432 hours, 17,191 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 350B53005313
- Part serial: 1339
- Condition: Failed
- Location: Warning Sys
- Part time: 12,984 hours, 7,194 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING LANDING, GEAR EXTENSIONS WITH POSITION DETECTOR, SYS NR 2 SELECTED, GOT ECAM, LG DOOR SYS INOPERATIVE UNTIL ALL GEARS WERE DOWN & LOCKED.  SYS NR 1 MEL'D, INOPERATIVE.  R & R NR 2 FLIGHT WARNING COMPUTER IAW AMM 31-53-34-04.  PERFORMED ECAM & LG WARNING TEST.  ALL CHECKED GOOD IAW AMM 32-61-00-05.
